Articles | Volume 27, issue 5
https://doi.org/10.5194/angeo-27-2237-2009
https://doi.org/10.5194/angeo-27-2237-2009
18 May 2009
 | 18 May 2009

Propagation of Alfvén waves in the magnetotail during substorms

R. L. Lysak, Y. Song, and T. W. Jones

Viewed

Total article views: 1,874 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
950 842 82 1,874 98 135
  • HTML: 950
  • PDF: 842
  • XML: 82
  • Total: 1,874
  • BibTeX: 98
  • EndNote: 135
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Latest update: 29 Nov 2025
Download
Share